# SDR SWAA2022030223658

- Difficulty date: February 6, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 551FB FWD O/B BRACKET IS CRACKED / REMOVED L/W T/E PANEL 551FB FWD O/B BRACKET AND REPLACED IT WITH A NEW BRACKET IAW SRM 51-40-02-0G-0 STEP 2;4; FIG 1 SHEET 1 7041U 7FEB19
